# SDR AALA20160405002

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 44,703 hours, 14,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LENS COVER FOR EMER EXIT SIGN AT R1 DOOR WILL NOT STAY ON, BASE IS BROKEN.  R & R BASE ASSEMBLY OF R1 EXIT SIGN FWD OF DOOR IAW 33-51-10.  SYS CHECKED NORMAL.
